# SDR NACA20040004

- Difficulty date: January 8, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 35,244 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 1330046
- Condition: Sheared
- Location: Nlg
- Component: Landing Gear, Doug
- Component part number: 8488G
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DID NOT COME UP PROPERLY AFTER DEPARTURE.  FOUND UNLATCH ROLLER PIN SHEARED, INSPECTED UPLATCH AND FOUND NO OTHER DEFECTS.  REPLACED ROLLER PIN.  TESTED RETRACT 5 CONSECUTIVE TIMES WITH NO PROBLEMS.  CHECKED GOOD.
